# SDR SWIA202162790

- Difficulty date: September 30, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH COCPKIT BL12.00 FLOOR BEAM POSSIBLE CRACK   (C-CHECK RO 11-24-21)   REMOVED/CUT-OUT DAMAGED LH COCKPIT FLOOR BEAM SECTION AT LBL 12 REF. CRJ-700 SRM, 53-11-43-201-003-A01. INSTALLED REPAIR PARTS TO LH COCKPIT FLOOR BEAM REWORK AREA REF. CRJ-700 SRM, 53-11-43-201-003-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR FURTHER DETAILS.
